# SDR SWIA200515078

- Difficulty date: May 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 19,024 hours, 28,216 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: EVAC523C2
- Part serial: 1072
- Condition: Inoperative
- Location: Cabin
- Part time: 10,196 hours, 12,497 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED SMOKE IN THE CABIN RIGHT BEFORE LANDING.  REPLACED GASPER FAN.  OPERATIONAL CHECK GOOD.
